# SDR COMA0760247

- Difficulty date: March 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 19,688 hours, 16,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5199 - DURING CRUISE FLIGHT THE 10TH STAGE ISOLATION VALVE FAILED TO CLOSE.  PERFORMED AN OPERATIONAL CHECK OF THE 10TH STAGE ISOLATION VALVE, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
